MAUDE Adverse Event Report: GREATBATCH MEDICAL 9 FR BOSTON SCIENTIFIC CHANNEL STEERABLE SHEATH; INTRODUCER, CATHETER

GREATBATCH MEDICAL 9 FR BOSTON SCIENTIFIC CHANNEL STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number 10795-003
Medical Device Problem Codes Material Frayed (1262); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the steering fiber was pulled out of the distal tip of the sheath.The sheath was removed without harm to the patient.The report was communicated on (b)(6) 2020.

Brand Name
9 FR BOSTON SCIENTIFIC CHANNEL STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire ln
minneapolis, mn
MDR Report Key10407364
Report Number2183787-2020-00080
Device Sequence Number11494369
Product Code DYB
UDI-Device Identifier08714729862420
UDI-Public(01)08714729862420(17)210124(10)GB5218235
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model Number10795-003
Device Catalogue NumberN/A
Device Lot NumberGB5218235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1